# SDR CA960508004

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Lkheed 382G
- Engine: Allsn 501D22A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Lines
- Condition: Blocked
- Location: Nr 3 Eng
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CLIMBOUT, THERE WAS AN OIL LOSS INDICTION FOR NR 4 ENGINE.  IN-FLIGHT SHUTDOWN WAS CARRIED OUT AND A 3 ENGINE LANDING CONDUCTED WITHOUT INCIDENT.  REAR COMPRESSOR, FRONT TURBINE BEARING SCAVENGE LINES WERE FOUND BLOCKED WITH CARBON.  LINES WERE BLOWN OUT WITH COMPRESSED AIR, FILTERS CHANGED AND AIRCRAFT RETURNED TO SERVICE.
